Volume 1, Number 4
Previous Issue Next Issue

Yingxi Wang, Kui Du & Weiwei Sun

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 357-382.

Preview Full PDF 670 6405 Abstract

Qiya Hu

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 383-409.

Preview Full PDF 636 6346 Abstract

Ahmed Khamayseh, Valmor de Almeida & Glen Hansen

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 410-434.

Preview Full PDF 645 6234 Abstract

Jianxian Qiu

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 435-459.

Preview Full PDF 622 6344 Abstract

Zi Xu & Yu-Hong Dai

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 460-474.

Preview Full PDF 666 6445 Abstract

Numer. Math. Theor. Meth. Appl.,1 (2008), pp. 475-475

Full PDF 593 6540 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard